# SDR QXEA9901856

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Auto Feather Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - AUTO FEATHER DID NOT ARM.  CLEANED AND INSPECTED CONTROL QUADRANT SWITCHES.  ADJUSTED NR 1 AND NR 2 AUTO FEATHER ARMING POTENTIOMETER.  GROUND RUN OK.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
